MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES
Catalog Number 662875
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1- initial reporter e-mail: (b)(6).E.2- initial reporter addr 1: (b)(6).G.1- pma / 510(k)#: k170974; k201814.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during usage of bd facslyric¿ carryover between patient samples was observed.The following information was provided by the initial reporter: it was reported by the customer that there was carry over.
 
Additional Manufacturer Narrative
H.6.Investigation summary: based on the investigation results, the cause of the complaint was confirmed to be due to dirty sit flush tubing.The customer had reported that the instrument was exhibiting carryover between samples, and a field service engineer (fse) was sent onsite to investigate the issue.The fse confirmed the issue and proceeded to clean the sit flush tubing, reseat the pinch valve, and changed the assay sit flushes from 1 to 3.The instrument was then functioning as expected and was returned to the customer.There was no impact to patient diagnosis or treatment.A return sample was not requested for evaluation as the root cause of the issue was identified without requiring a sample analysis.
 
Event or Problem Description

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key23089541
Report Number3027394506-2025-00040
Device Sequence Number10516951
Product Code OYE
UDI-Device Identifier00382906628756
UDI-Public(01)00382906628756(11)200727
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
BK230835
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number662875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown